# SDR SIMA20120502010

- Difficulty date: May 2, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 24,166 hours, 20,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE SECOND EMERGENCY LIGHT STRIP FROM BACK HAS BROKEN WIRE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SECOND EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
